MAUDE Adverse Event Report: ARTHREX, INC. HEX SCREW DRIVER, 2.5MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ARTHREX, INC. HEX SCREW DRIVER, 2.5MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number HEX SCREW DRIVER, 2.5MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 3/10/2022 it was reported by a sales representative via sems that an 0432-200 hex screw driver broke at the tip while inserting a screw.All was retrieved.No patient affect.

Brand Name
HEX SCREW DRIVER, 2.5MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13928793
Report Number1220246-2022-04660
Device Sequence Number4843475
Product Code LXH
UDI-Device Identifier00848665001846
UDI-Public00848665001846
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEX SCREW DRIVER, 2.5MM
Device Catalogue Number0432-200
Device Lot Number11484
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown